1 doctor weighed in:

I've taken crestor for yrs after not tolerating effects of lipitor (atorvastatin). Lately i've had joint pain & leg pain at night. From crestor after all these years?

1 doctor weighed in
Dr. Jesse Cone
Internal Medicine - Cardiology

In brief: Possible...

It is possible to develop side effects but it is unlikely without some other change.
If you started using another medication or supplement that was metabolized by the liver, side effects would be more likely to occur. You can always take a "drug holiday", hold the medicine for 5 days and see if symptoms resolve. If they don't resolve, resume the medication and look elsewhere for the cause.

In brief: Possible...

It is possible to develop side effects but it is unlikely without some other change.
If you started using another medication or supplement that was metabolized by the liver, side effects would be more likely to occur. You can always take a "drug holiday", hold the medicine for 5 days and see if symptoms resolve. If they don't resolve, resume the medication and look elsewhere for the cause.
Dr. Jesse Cone
Dr. Jesse Cone
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors